MAUDE Adverse Event Report: KORU MEDICAL SYSTEMS FREEDOM60®; FREEDOM60 INFUSION PUMP

KORU MEDICAL SYSTEMS FREEDOM60®; FREEDOM60 INFUSION PUMP
Model Number F10050-A
Medical Device Problem Code Unintended Ejection (1234)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Koru medical became aware of mw5176860 received through the fda medwatch program stating " pt reported their pump is broken.Pt reported the syringe kept popping out and would not stay in the pump alone with the black tab/spring is broken.Rph confirmed with pt that they are transferring all of the medication dose into the syringe for administration; pt is not using the manufacturer prefilled syringe directly in the pump with adapter.Rph confirmed with pt the adapter piece is not left in pump and confirmed pt did not connect the f-tubing backwards.No further information, details or dates available.Product lot and expiration unknown.Unknown if md is aware.Dose/amount: hizentra - 31gm.Hizentra indication: myasthenia gravis without (acute) exacerbation; myasthenia gravis with (acute) exacerbation.Did pt miss a dose or have an interruption to therapy? unknown; did adverse event(s) result due to product issue? unknown; did pharmacy replace device? yes; is device associated with event available for return? - unknown." additional information was received providing patient information, however serial number of the device is unknown.The pump listed in this report has not been received by koru medical.Koru medical is currently investigating this event.This event meets the requirements for fda reportability; however, submission of this report does not constitute an admission that medical personnel, user facility, importer, manufacturer or product caused or contributed to the event.
 
Additional Manufacturer Narrative
A capa was previously initiated by koru medical to investigate syringe ejection malfunctions.If additional information becomes available, a supplemental report will be filed with the new information.

Brand Name
FREEDOM60®
Common Device Name
FREEDOM60 INFUSION PUMP
Manufacturer (Section D)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah NJ
Manufacturer (Section G)
KORU MEDICAL SYSTEMS
100 corporate drive
mahwah NJ 07430
Manufacturer Contact
christine trefethen
100 corporate drive
mahwah, NJ 07430
8456105572
MDR Report Key23569572
Report Number1318360-2025-00026
Device Sequence Number9924229
Product Code FRN
UDI-Device Identifier00659443004450
UDI-Public00659443004450
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231918
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberF10050-A
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HIZENTRA 20% PFS
Patient Age67 YR
Patient SexMale